# SDR SWAA2022030135400

- Difficulty date: February 3, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #1 FLAP TRAILING EDGE INBD EDGE JUST UNDER THE INBD FLAP TRACK ASSY. THERE IS DELAMINATION OF THE FLAP. DOT IS UNDER THE FLAP HEAD BUMPER. / REPAIRED DELAMINATION ON L/H WING #1 TRAILING EDGE. INBD EDGE IAW B737 SRM 57-53-01-2R-14 AND 51-70-10-2R-0; RESTORED DECORATIVE FINISH IAW AMM 51-21-99-300-801
